Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Generalisation of Single Sampling Multiattribute Plans

Anup Majumdar
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 59, No. 2 (Aug., 1997), pp. 256-259
Stable URL: http://www.jstor.org/stable/25052998
Page Count: 4

You can always find the topics here!

Topics: Binomials, Mathematical expressions, Approximation
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
A Generalisation of Single Sampling Multiattribute Plans
Preview not available

Abstract

Under the assumption of independence of defect occurrences of different types, several acceptance criteria were compared with respect to cost and discrimination power by the author (Majumdar 1990) in an earlier paper. A linear cost model for the discrete prior distribution of process average was also developed. The present paper generalises these results to the situation where defect occurrences are mutually exclusive.

Page Thumbnails

  • Thumbnail: Page 
[256]
    [256]
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259